English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Leading off-diagonal correction to the form factor of large graphs

Berkolaiko, G., Schanz, H., & Whitney, R. S. (2002). Leading off-diagonal correction to the form factor of large graphs. Physical Review Letters, 88(10): 104101, pp. 104101-1-104101-4.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-1797-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-1798-3
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Berkolaiko, G., Author
Schanz, H.1, Author              
Whitney, R. S., Author
Affiliations:
1Department of Nonlinear Dynamics, Max Planck Institute for Dynamics and Self-Organization, Max Planck Society, ou_2063286              

Content

show
hide
Free keywords: -
 Abstract: Using periodic-orbit theory beyond the diagonal approximation we investigate the form factor, K(τ), of a generic quantum graph with mixing classical dynamics and time-reversal symmetry. We calculate the contribution from pairs of self- intersecting orbits that differ from each other only in the orientation of a single loop. In the limit of large graphs, these pairs produce a contribution -2τ² to the form factor which agrees with random-matrix theory.

Details

show
hide
Language(s): eng - English
 Dates: 2002-03-11
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 20229
ISI: 000174342000028
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review Letters
  Alternative Title : Phys. Rev. Lett.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 88 (10) Sequence Number: 104101 Start / End Page: 104101-1 - 104101-4 Identifier: ISSN: 0031-9007